Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectral theory of generalized Toeplitz operators


Authors: R. G. Douglas and Carl Pearcy
Journal: Trans. Amer. Math. Soc. 115 (1965), 433-444
MSC: Primary 46.65; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0199706-5
MathSciNet review: 0199706
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown, On a class of operators, Proc. Amer. Math. Soc. 4 (1953), 723-728. MR 0059483 (15:538c)
  • [2] A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963), 89-102. MR 0160136 (28:3350)
  • [3] J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [4] P. Hartman and A. Wintner, The spectra of Toeplitz's matrices, Amer. J. Math. 76 (1954), 867-882. MR 0073859 (17:499a)
  • [5] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables. II, Acta Math. 106 (1961), 175-213. MR 0176287 (31:562)
  • [6] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [7] F. Riesz and M. Riesz, Über die Randwerte einer analytischen Funktion, Quatrième Congrés des Mathématiciens Scandinaves, Stockholm, 1916; pp. 27-44.
  • [8] I. E. Segal, Decompositions of operator algebras. I; II, Mem. Amer. Math. Soc. 9 (1951). MR 0044749 (13:472a)
  • [9] -, Equivalences of measure spaces, Amer. J. Math. 73 (1951), 275-313. MR 0041191 (12:809f)
  • [10] G. Šilov, On the decomposition of a commutative normed ring into the direct sum of ideals, Mat. Sb. (N. S.) 74 (1953), 353-364. (Russian).
  • [11] H. Widom, On the spectrum of a Toeplitz operator, Pacific J. Math. 14 (1964), 365-375. MR 0163173 (29:476)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 47.25

Retrieve articles in all journals with MSC: 46.65, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0199706-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society